# SDR DALA2019043002774

- Difficulty date: April 27, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 35,562 hours, 18,967 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:601. CORRECTIVE ACTION: IAW AMM 1L DOOR ARMED SLIDE INDICATOR CKS NORMAL PER AMM 25-66. (1049688)
